On the geometry behind a recurrent relation

Cristian Cobeli, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review


We consider a certain linear recursive relation with integer parameters and study some of its algebraic and geometric properties, with the purpose of estimating the number of chains of valences in the Farey series.

Original languageEnglish (US)
Pages (from-to)165-172
Number of pages8
JournalCarpathian Journal of Mathematics
Issue number2
StatePublished - 2015


  • Farey sequences
  • Geometry of recurrent relations
  • Tessellations

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On the geometry behind a recurrent relation'. Together they form a unique fingerprint.

Cite this